# SDR CALA2024051001419

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536678
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 170224-0100-0149 GEN ITEM 53-5310-1-2606 FLC FS676 LBL24 SLOPE WALL FLOOR SUPPORT CRACKED. REPAIRED SLOPE WALL FLOOR SUPPORT FS676 LBL24 IN FLC IAW B757 SR M 51-70-0G-0 TABLE 1
